# SDR M3HA97060

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 421 - OGG - ON TAKEOFF ROLL FROM OGG, WITH POWER SET AT APPROX 89 PERCENT, NR 2 ENGINE TORQUE DROPPED TO 80 PERCENT.  NO OTHER ABNORMAL INDICATION NOTED.  PERFORMED HIGH POWER RUN UP AND HIGH SPEED TAXI IAW JIC 72-00-00 ERU 1000-001.  COULD NOT DUPLICATED PROBLEM.  OK FOR SERVICE.  (M)
